Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 5, NWS Springfield, MO

February 5, 2008Dallas County, Polk County, Missouri

NWS Springfield, MO issued this flash flood warning at Feb 5, 2008, 12:14 AM CST for Dallas County, Polk County, Missouri. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 12:14 AM CST (06:14 UTC)
Expired
Feb 5, 2008, 3:00 AM CST
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 38 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 12:19 AM CSTFLASH FLOOD1 Se Pleasant Hope, MOHIGHWAY 215 JUST TO THE EAST OF PLEASANT HOPE HAD FOUR INCHES OF WATER COVERING THE ROADWAY.
Feb 5, 12:45 AM CSTFLASH FLOOD3 Ese Pleasant Hope, MOSIX TO EIGHT INCHES OF WATER OVER HIGHWAY 215 NEAR GOODNIGHT. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 050618
FFWSGF
MOC059-167-050900-
/O.NEW.KSGF.FF.W.0005.080205T0614Z-080205T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN POLK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 300 AM CST.

* AT 1107 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  REPEATED DEVELOPMENT OF THUNDERSTORMS WITH VERY HEAVY RAINFALL     
  ACROSS THE WARNED AREA. DOPPLER RADAR RAINFALL ESTIMATES INDICATE
  THAT UP TO THREE INCHES OF RAIN HAS FALLEN OVER THE WARNED
  AREA...WITH ANOTHER INCH OF RAIN EXPECTED THROUGH 2 AM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  PLEASANT HOPE.

EMERGENCY MANAGEMENT OFFICIALS INDICATE THAT WATER LEVELS WERE 
APPROACHING BANKFULL ON TRIBUTARIES OF THE POMME DE TERRE RIVER 
EAST OF PLEASANT HOPE...AND THAT FOUR INCHES OF WATER COVERED 
HIGHWAY 215 EAST OF PLEASANT HOPE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3759 9301 3744 9311 3743 9339 3753 9329

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Feb 4, 11:49 PM CST, 25 minutes earlier.

Area forecast discussion, Feb 4, 11:49 PM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 PM CST MON FEB 4 2008

...UPDATE TO AVIATION...

.UPDATE...

LATEST KSGF SOUNDING SHOWS MUCH OF THE CAP HAS ERODED OVER
SOUTHWEST MISSOURI. THE LATEST RADAR SHOWS STORM DEVELOPMENT TO THE
NORTHEAST OF SPRINGFIELD WHERE CAP IS EVEN WEAKER AND LOW LEVEL
FORCING IS BEST IN VICINITY OF THE COLD FRONT WHICH HAS DIPPED
SOUTH A BIT INTO OUR NORTHERN COUNTIES. SPC IS MONITORING THIS
AREA FOR A POSSIBLE WATCH WITHIN THE NEXT 15 MINUTES OR SO. SEE
SWOMCD MESOSCALE DISCUSSION FROM THE STORM PREDICTION CENTER FOR
MORE DETAILS.

&&

.DISCUSSION...

/ISSUED 332 PM CST MON FEB 4 2008/

SEVERE WEATHER WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS AND THE
MISSOURI OZARKS TONIGHT AND TUESDAY. AN UNSEASONABLY WARM AND
MOIST AIRMASS IS IN PLACE ACROSS THE AREA. THUNDERSTORMS WILL
DEVELOP LATE TONIGHT WITH ADDITIONAL THUNDERSTORM DEVELOPMENT
TUESDAY. LARGE HAIL..DAMAGING WINDS...ISOLATED TORNADOES AND
FLASH FLOODING WILL BE LIKELY. TUESDAY NIGHT AND EARLY WEDNESDAY
MORNING...ACCUMULATING SNOW WILL BE POSSIBLE ACROSS THE CENTRAL
OZARKS AND PORTIONS OF SOUTHEAST KANSAS.

SHORT TERM (TONIGHT THROUGH WEDNESDAY)...

TEMPERATURES THIS AFTERNOON HAVE WARMED TO 30 DEGREES ABOVE
AVERAGE WITH READINGS IN THE MID 70S. THE RECORD HIGH TEMPERATURES
IN SPRINGFIELD AND JOPLIN HAVE AT LEAST BEEN TIED. DEWPOINTS
ACROSS THE AREA REMAIN IN THE MIDDLE AND UPPER 50S. A STRONG CAP
HAS KEPT THUNDERSTORMS FROM DEVELOPING THIS AFTERNOON. HOWEVER...THE
ATMOSPHERE REMAINS PRIMED FOR THUNDERSTORMS AND SEVERE WEATHER
TONIGHT AND TOMORROW.

THUNDERSTORM DEVELOPMENT IS EXPECTED TONIGHT ALONG A SURFACE FRONT
THAT WILL MOVE INTO SOUTHEAST KANSAS AND THE CENTRAL OZARKS.
ADDITIONAL THUNDERSTORMS ARE LIKELY TO DEVELOP IN NORTH
TEXAS...EASTERN OKLAHOMA AND ARKANSAS ASSOCIATED WITH AN UPPER
LEVEL DISTURBANCE. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE.

TUESDAY...EXPECT THE SURFACE FRONT TO RESIDE NEAR THE INTERSTATE
44 CORRIDOR FOR MOST OF DAY. DUE TO THE SURFACE FRONT REMAINING
NEARLY PARALLEL TO THE UPPER LEVEL FLOW. ADDITIONAL THUNDERSTORM
DEVELOPMENT WILL BE LIKELY. WILL CONTINUE THE FLASH FLOOD WATCH
WITH PRECIPITABLE WATER VALUES AROUND 200 PERCENT OF NORMAL AND
THE LIKELIHOOD OF TRAINING OF SHOWERS AND THUNDERSTORMS ALONG THIS
BOUNDARY. AT THIS TIME...THE SEVERE WEATHER POTENTIAL LOOKS TO BE
GREATEST TUESDAY ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR.
DURING THIS TIME...THE NAM PROGS 0-3 KM HELICITY VALUES NEAR 600
M2 PER S2. SEVERE WEATHER LOOKS LIKELY WITH THE POTENTIAL OF ALL
MODES OF SEVERE WEATHER...ESPECIALLY TORNADOES.

TUESDAY NIGHT...UPPER LEVEL LOW SWINGS INTO THE PLAINS. THE
SURFACE FRONT WILL PUSH FURTHER SOUTHWARD WITH COLDER AIR MOVING
IN. AS THE COLUMN COOLS...RAIN WILL LIKELY CHANGE OVER TO SNOW.
AT THIS TIME...ACCUMULATING SNOW LOOKS TO BE POSSIBLE ACROSS
PORTIONS OF SOUTHEAST KANSAS AND THE CENTRAL OZARKS. HIGHER
SNOWFALL ACCUMULATION LOOKS TO REMAIN NORTH OF THE FORECAST AREA
AND HAVE OPTED NOT TO ISSUE A WINTER STORM WATCH. HOWEVER...LATER
SHIFTS WILL NEED TO MONITOR.

WEDNESDAY...DRY WEATHER RETURNS TO THE FORECAST AREA. THE UPPER
LEVEL SYSTEM WILL TRACK TO THE OHIO RIVER VALLEY WITH SURFACE HIGH
PRESSURE SETTLING INTO THE PLAINS. TEMPERATURES WILL RETURN CLOSER
TO SEASONAL VALUES.

ANGLE

LONG TERM (THURSDAY THROUGH MONDAY)...

THE MAIN FORECAST ISSUE IN THE LONG TERM INVOLVES THE CHANCE FOR
PRECIPITATION...AS WELL AS PRECIPITATION TYPE...DURING THE DAY ON
THURSDAY. A WEAK SHORT WAVE TROUGH WILL BE TRAVERSING THE OZARKS
LATE THURSDAY INTO EARLY FRIDAY. IT IS SHOWING TENDENCIES TO WEAKEN
AND SHEAR OUT AS IT MOVES THROUGH...BUT WITH A WEAK SURFACE LOW AND
ADEQUATE DEEP MOISTURE IN CONJUNCTION WITH THE MODEST LIFT... IT
SHOULD BE ABLE TO PRODUCE SOME PRECIPITATION. MOS GUIDANCE HAS
SIGNIFICANTLY DECREASED HIGH TEMPS THURSDAY AND I AGREE. WITH THE
SIGNIFICANT CLOUD COVER IT WILL BE QUITE DIFFICULT TO WARM MUCH.
EXAMINATION OF FORECAST SOUNDINGS INDICATES SNOW AS THE DOMINANT
PRECIP TYPE BUT WENT WITH A RN/SN MIX TO ACCOUNT FOR POTENTIAL SURFACE
WARMING SUFFICIENT FOR MELTING IN THE LOWER LAYERS. INTERESTINGLY
ENOUGH... INDICATIONS ARE FOR THE GREATEST LIFT AND SATURATION TO
OCCUR IN THE DENDRITIC LAYER. THIS MAY ALLOW A BRIEF PERIOD OF
MODERATE SNOW...AND PERHAPS LIGHT ACCUMULATION. HOWEVER...CONFIDENCE
IN ACCUMULATING SNOW IS LOW AT THIS TIME AND WILL HAVE TO MONITORED
IN FUTURE FORECAST PACKAGES.

TEMPS WILL MODIFY FRIDAY AS WE MAINTAIN SOUTH AND SOUTHWEST WINDS. A
BACK DOOR COLD FRONT ATTEMPTS TO MOVE THROUGH FRIDAY NIGHT INTO
SATURDAY MORNING...POSSIBLY BRINGING A CHANCE FOR FLURRIES. THE
COOLEST TEMPERATURES WILL BE OVER THE NORTHEAST PORTIONS OF THE CWA
WHILE THE SOUTHWEST SHOULD MODERATE RELATIVELY QUICKLY AS NORTHWEST
FLOW IN THE LOW LEVELS EASES AND THE FRONTAL AIRMASS PULLS EAST OUT
OF THE AREA EARLY SUNDAY.

WE WILL REACH BACK INTO THE UPPER 40S AND LOW 50S SUNDAY AND MONDAY
AS THE NEXT WAVE DROPS OUT OF THE PACIFIC NORTHWEST AND INDUCES
SURFACE CYCLOGENESIS IN THE LEE OF THE ROCKIES. THIS SYSTEM WILL
INITIATE A NICE SOUTHERLY MOISTURE STREAM AND ONCE AGAIN BRING THE
CHANCE FOR RAIN...AND PERHAPS A FEW THUNDERSTORMS...BY MONDAY.

BARJENBRUCH

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH TUESDAY
     AFTERNOON FOR MOZ057-058-068>071-079>083-088>098-101>106.

KS...NONE.

&&

.AVIATION...

FOR THE 06Z TAFS...COLD FRONT EXTENDS FROM JOPLIN TO THE NORTHEAST
TO SPRINGFIELD TO ROLLA/VICHY. WILL SEE SOME THUNDERSTORMS ALONG
THIS FRONT FOR THE NEXT COUPLE HOURS AT THE SGF AERODROME. BEHIND
THE FRONT...11.3-9U SATELLITE IMAGERY SHOWING CEILINGS DECREASING
IN THE NORTHWEST FLOW. WENT AHEAD AND DROPPED CEILINGS TO IFR
AROUND THE 09Z TIMEFRAME FOR SGF AND 10Z FOR JLN. SREF FORECASTS
SHOWING IFR CEILINGS THROUGH THE DAY TUESDAY AS THIS STRATUS
PERSISTS. TOWARDS THE END OF THE TAF PERIOD...MAY HAVE SOME ISSUES
WITH SNOW...BUT HELD OFF ON THIS FOR LATER TAFS AS THERE IS SOME
UNCERTAINTY TO FRONTAL POSITION.

CLAYCOMB

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ057-058-
     068>071-079>083-088>098-101>106.

KS...NONE.
&&
Hazardous weather outlook, Feb 4, 8:13 PM CST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
813 PM CST MON FEB 4 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
813 PM CST MON FEB 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORM DEVELOPMENT IS LIKELY TONIGHT. ONE AREA OF POTENTIAL
DEVELOPMENT WILL BE ALONG A COLD FRONT THAT WILL MOVE INTO THE
CENTRAL OZARKS FROM 8 PM TONIGHT THROUGH TUESDAY MORNING.

STRONGER THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS EVENING
ACROSS SOUTHEAST KANSAS AND CENTRAL MISSOURI. THESE THUNDERSTORMS
WILL TRACK RIGHT ALONG THE COLD FRONT...GENERALLY ALONG AND NORTH
OF A LINE FROM ANDERSON IN MCDONALD COUNTY TO ROLLA IN PHELPS
COUNTY. LARGE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60
MPH WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. SEVERE
THUNDERSTORM WATCH 32 IS IN EFFECT THROUGH 1 AM TUESDAY.

AN UPPER DISTURBANCE CURRENTLY IN CENTRAL TEXAS WILL MOVE INTO
NORTHEAST OKLAHOMA LATER THIS EVENING. THIS DISTURBANCE WILL
INTERACT WITH THE COLD FRONT AND THUNDERSTORM COVERAGE AND
INTENSITY SHOULD INCREASE. THESE THUNDERSTORMS COULD BE SEVERE
WITH THE POSSIBILITY OF LARGE HAIL...DAMAGING WINDS...AND
ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STORMS WILL LIKELY BE ONGOING TUESDAY MORNING. AREAS ALONG AND
EAST OF A LINE FROM JOPLIN TO OSAGE BEACH HAVE A RISK OF SEVERE
WEATHER. DUE TO HIGHER THAN NORMAL MOISTURE LEVELS...COMBINED
WITH STRONG WIND SHEAR...LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES CAN NOT BE RULED OUT ALONG AND SOUTH OF THE
INTERSTATE 44 CORRIDOR. FLASH FLOODING WILL ALSO BE POSSIBLE.

ACCUMULATING SNOW WILL BE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY
MORNING ALONG AND NORTH OF A PITTSBURG KANSAS TO OSAGE BEACH
MISSOURI LINE.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING NORTH AND
 WEST OF AN ANDERSON TO ROLLA LINE THROUGH 1 AM TUESDAY MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Feb 4, 11:13 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CST MON FEB 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             2 S ASH GROVE           37.29N 93.58W
02/04/2008  E0.75 INCH       GREENE             MO   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED AT HIGHWAY T AND HIGHWAY F SOUTH
            OF ASH GROVE.

&&

WISE
Special weather statement, Feb 4, 11:16 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1116 PM CST MON FEB 4 2008

MOZ079>081-050545-
POLK MO-LACLEDE MO-DALLAS MO-
1116 PM CST MON FEB 4 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN POLK...SOUTHERN DALLAS
AND SOUTHWESTERN LACLEDE COUNTIES UNTIL 1145 PM CST...

AT 1107 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
CONWAY TO PLEASANT HOPE...OR ALONG A LINE EXTENDING FROM 10 MILES
SOUTHEAST OF BUFFALO TO 14 MILES SOUTHEAST OF BOLIVAR...MOVING EAST
AT 25 MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

TERRY
Local storm report, Feb 4, 11:19 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CST MON FEB 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             3 S ASH GROVE           37.27N 93.58W
02/04/2008  E0.75 INCH       GREENE             MO   TRAINED SPOTTER

            CORRECTED LOCATION

&&

WISE
Local storm report, Feb 4, 11:50 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CST MON FEB 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             CONWAY                  37.50N 92.82W
02/04/2008  E0.25 INCH       LACLEDE            MO   EMERGENCY MNGR

&&

GCLAYCOM
Local storm report, Feb 4, 11:51 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 PM CST MON FEB 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             4 W LEBANON             37.68N 92.74W
02/04/2008  E0.25 INCH       LACLEDE            MO   EMERGENCY MNGR

&&

GCLAYCOM
Local storm report, Feb 4, 11:53 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CST MON FEB 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             LEBANON                 37.68N 92.66W
02/04/2008  E0.75 INCH       LACLEDE            MO   EMERGENCY MNGR

            DIME SIZED HAIL COVERING THE GROUND

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:27 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair38 min
Feb 4, 8:55 PM CSTSevere Thunderstorm WarningSGFBenton, Camden, Hickory28 min
Feb 4, 11:09 PM CSTSevere Thunderstorm WarningSGFGreene20 min
Feb 5, 2:57 AM CSTFlash Flood WarningSGFDallas, Greene, Polk6 hr
Feb 5, 12:46 PM CSTAreal Flood AdvisorySGFBarry, Christian, Dade, Dallas, Greene, Jasper and 5 more6 hr
Feb 5, 1:45 PM CSTFlash Flood WarningSGFMcDonald, Newton6 hr
Feb 5, 1:48 PM CSTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton27 min
Feb 5, 2:13 PM CSTFlash Flood WarningSGFGreene, Lawrence6 hr
Feb 5, 2:53 PM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Polk, Pulaski, Webster and 1 more6 hr
Feb 5, 2:56 PM CSTSevere Thunderstorm WarningSGFBarry, Stone34 min
Feb 5, 3:01 PM CSTTornado WarningSGFStone, Taney63 min
Feb 5, 3:14 PM CSTSevere Thunderstorm WarningSGFMaries15 min
Feb 5, 3:22 PM CSTTornado WarningSGFChristian40 min
Feb 5, 3:26 PM CSTSevere Thunderstorm WarningSGFChristian21 min
Feb 5, 3:41 PM CSTSevere Thunderstorm WarningSGFDouglas62 min
Feb 5, 3:57 PM CSTAreal Flood AdvisorySGFChristian, Dent, Douglas, Howell, Ozark, Taney and 3 more6 hr
Feb 5, 3:57 PM CSTSevere Thunderstorm WarningSGFWright41 min
Feb 5, 4:08 PM CSTFlash Flood WarningSGFPhelps6 hr
Feb 5, 4:25 PM CSTSevere Thunderstorm WarningSGFTexas43 min
Feb 5, 5:13 PM CSTTornado WarningSGFHowell, Ozark77 min
Feb 5, 5:28 PM CSTFlash Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more6 hr
Feb 5, 5:57 PM CSTTornado WarningSGFOregon, Shannon63 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.